Metrics

From
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method by Waleed M. Alhamdan and Luwai Wazzan American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93 doi:10.12691/ajams-4-3-4
Views
6404
Html 5914
Abstract 490
05 July 2016 (publication date) through 18 July 2019 *
16.38 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3631
PDF1049
Epub599
XML653
PPT548
Figures144
Tables638
Export: 1224
RIS368
BibTex442
Endnote414
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com